# SDR ASAA2016072317456

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 8,831 hours, 2,855 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 21590
- Condition: Defective
- Location: Cabin Temp
- Part time: 8,827 hours, 2,854 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED WITH RECALL AND EXTINGUISHED WITH MASTER CAUTION.  ACFT GROUNDED.  FWD CABIN ZONE TRIM VALVE FAULTS DURING CONTROLLER BITE TEST.  REPLACED FWD CABIN ZONE TRIM VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801, OPS CHECKED GOOD. GROUND FUNCTIONAL CHECKED GOOD IAW AMM 21-61-00-700-802-002.
